# SDR ARWA20050603

- Difficulty date: June 7, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 89,430 hours, 29,654 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 31800040
- Part serial: 3781000
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, N
- Precautionary procedure: E, A

## Discrepancy

AT 1845Z NR 1 ENGINE OIL PRESSURE WENT -0- PSI, PERFORMED ABNORMAL CHECKLIST AND ENGINE INFLIGHT SHUTDOWN AT 1848Z.  REMOVED AND REPLACED NR 1 ENGINE OIL PRESSURE TRANSMITTER IN ACCORDANCE WITH M/M 79-32-1; OPERATIONAL CHECK GOOD IN ACCORDANCE WITH M/M 79-32-0 AND 71-00 AND INSPECTED ENGINE INLET AND EXHAUST AREA FOR EVIDENCE OF FOD DAMAGE IN ACCORDANCE WITH PRATT & WHITNEY M/M 72-00; NO DAMAGE FOUND OR OIL LEAKS; VISUALLY VERIFIED OIL QUANTITY AND FOUND FULL.
